# SDR AALA20001131

- Difficulty date: July 5, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 34,481 hours, 18,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CUSP DOUBLER ON CUSP SHEET AFT OF RIGHT STA 200.  INSTALLED NEW CUSP DOUBLER PER SRM 53-01, FIGUE 4-3.  (X)
